Why Does A 2 Month Old Baby Vomit After DPT Immunization?
I want to ask, my child is 2 months 4 days. You get DPT immunization, when that day is fussy. Then the next day my child vomited until 4 times. Is that the effect of immunization or not ?? Thank you
Good afternoon, thank you for asking at HealthReplies.com. We understand your confusion. However, side effects from immunization are generally only in the form of fever. Even if there are others besides that, usually allergic in the form of the appearance of itchy red rashes, not in the form of vomiting.
So what your child experiences can happen due to the following possibilities:
And it could also be other reasons that might just happen to be close to when he got the immunization. Regarding this condition, you should immediately bring your child to a pediatrician, so that you can find out directly about his condition through a series of historical excavations, physical examination and support if necessary, especially if the condition of vomiting is still ongoing until now.
Also be aware if your child shows signs of dehydration such as a pale face, weakness, inactivity, a little urine, skin that returns slowly when pinched, coward eyes, sunken fontanel, and no tears when crying. If there is this sign, then there is no need to wait for a pediatrician and immediately take it to the nearest hospital emergency room.
Meanwhile, still meet the nutritional needs, try to find out if there is food that has just been consumed, whether it was bought or given by someone else or there is a potential for infection from something that is less clean. If there is, avoid it first. Rub your child's stomach with eucalyptus oil, avoid direct exposure to the wind and make sure everything he consumes is clean and ripe. So, hopefully answering your question.